Alert archive / Tennessee / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 72, NWS Nashville, TN

May 9, 2008Grundy County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 9, 2008, 7:56 PM CDT for Grundy County, Tennessee. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2008, 7:56 PM CDT (00:56 UTC)
Expired
May 9, 2008, 8:12 PM CDT
In force
16 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Grundy County, TN

The radar

The Northeast Alabama radar (KHTX), 74 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 624 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
624 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOHX 100057
SVROHX
TNC061-100130-
/O.NEW.KOHX.SV.W.0072.080510T0056Z-080510T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT FRI MAY 9 2008

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GRUNDY COUNTY IN TENNESSEE...

* UNTIL 830 PM CDT

* AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  BEERSHEBA SPRINGS...OR 16 MILES NORTHWEST OF DUNLAP...AND MOVING
  EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF GRUNDY COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3542 8572 3554 8569 3554 8565 3556 8563
      3550 8552 3545 8552 3542 8547 3538 8547
      3536 8550
TIME...MOT...LOC 0056Z 281DEG 36KT 3546 8559

$$

BOYD
2 follow-up statements
000 
WWUS54 KOHX 100106
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
805 PM CDT FRI MAY 9 2008

TNC061-100130-
/O.CON.KOHX.SV.W.0072.000000T0000Z-080510T0130Z/
GRUNDY TN-
805 PM CDT FRI MAY 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN GRUNDY COUNTY...

AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED IN NORTHEASTERN GRUNDY COUNTY...AND WILL BE EXITING THE 
COUNTY SHORTLY. 

LAT...LON 3542 8572 3554 8569 3554 8565 3556 8563
      3550 8552 3545 8552 3542 8547 3538 8547
      3536 8550
TIME...MOT...LOC 0105Z 180DEG 0KT 3547 8564

$$

BOYD
000 
WWUS54 KOHX 100112
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 PM CDT FRI MAY 9 2008

TNC061-100121-
/O.CAN.KOHX.SV.W.0072.000000T0000Z-080510T0130Z/
GRUNDY TN-
811 PM CDT FRI MAY 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRUNDY COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT PRODUCED THE WARNING HAS MOVED OUT OF
THE COUNTY...AND IS NO LONGER A THREAT.

LAT...LON 3542 8572 3554 8569 3554 8565 3556 8563
      3550 8552 3545 8552 3542 8547 3538 8547
      3536 8550
TIME...MOT...LOC 0111Z 303DEG 12KT 3539 8547

$$
BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:46 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, May 9, 3:46 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
346 PM CDT FRI MAY 9 2008

.DISCUSSION...
A FEW SHOWERS AND THUNDERSTORMS DEVELOPED TO THE WEST OF
NASHVILLE EARLIER THIS AFTERNOON. THIS ACTIVITY HAS NOW MOVED TO
THE EAST AND IS NOW OVER CANON AND DEKALB COUNTIES. THUS
FAR...SOME PEA SIZE HAIL HAS BEEN REPORTED. LATEST LAPS TRENDS
SUGGESTS THAT DESTABILIZATION WILL CONTINUE. SO...SOME SVR WORDING
WILL BE INCLUDED WITH THIS EVENINGS FORECAST. OTW...SHOULD STILL
CONTINUE TO SEE SCT DEVELOPMENT ACROSS THE MID STATE INTO THIS
EVENING.

SKIES SHOULD GO PTCLDY AFTER MIDNIGHT. LIGHT N WINDS WILL PREVAIL
LATE AND SHOULD ALLOW TEMPS TO FALL INTO THE MID TO UPPER 50S BY
SAT MORNING.

ON SATURDAY...SFC RIDGE WILL CONTROL THE WEATHER BUT WILL QUICKLY BE
MOVING EAST BY EVENING. A COLD FRONT WILL THEN PUSH EASTWARD AND
WILL BE PRECLUDED BY A PRE FRONTAL TROUGH AROUND 06Z SUN. THE ACTUAL
FRONTAL PASSAGE WILL TAKE PLACE AROUND 12Z. AT ANY
RATE...INSTABILITIES WILL BE SUFFICIENT ENOUGH TO WARRANT THE
POTENTIAL FOR SVR...PARTICULARLY ALONG AND WITH THE 12Z SUN MORNING
FROPA.

INTERESTINGLY...THE LATEST GFS SOLUTION SHOWS THAT THE MAIN UPPER
SYSTEM IS NO LONGER GOING TO BE NEGATIVELY TILTED. THUS...THE WIND
ENERGY WITH THIS SYSTEM IS NOT AS IMPRESSIVE AS EARLIER MODELS
INDICATED. NEVERTHELESS...WE STILL EXPECT AN INSTABILITY AXIS OVER
THE MID STATE AROUND 12Z SUNDAY WHEREBY 1500 CAPES WILL COMBINE WITH
LI VALUES OF -4. SO THE SLIGHT RISK OF SVR WILL LIKELY STILL
CONTINUE. THE SVR THREAT SHOULD END BY AROUND 15Z SUN ACROSS THE
PLATEAU.

SUN NT THROUGH TUESDAY WILL PROVIDE DRY WEATHER WITH TEMPS SLIGHTLY
BELOW NORMAL.

FOR THE REST OF THE EXT...STRONGER STORM SYSTEM EXPECTED TO EFFECT
THE AREA WED INTO THU. MUCH BETTER WIND ENERGY WITH THIS SYSTEM SO
ANOTHER ROUND OF SEVERE MAY BE IN THE CARDS. OTW...POPS WILL BE IN
THE 50-60 PERCENT RANGE FOR WED.

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      57  76  61  67 /  30  10  70  40
CLARKSVILLE    53  74  58  65 /  30  10  80  40
CROSSVILLE     54  73  63  63 /  30  10  70  80
COLUMBIA       58  77  62  69 /  30  10  70  40
LAWRENCEBURG   59  78  64  71 /  30  10  80  30
WAVERLY        56  76  60  67 /  30  10  80  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, May 9, 5:24 AM CDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CDT FRI MAY 9 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-101030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
524 AM CDT FRI MAY 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT
A WARM AND UNSTABLE AIR MASS IS EXPECTED TO DEVELOP ACROSS MIDDLE
TENNESSEE TODAY...AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST.
THERE WILL BE A CHANCE FOR ISOLATED SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING...PRODUCING LARGE HAIL AND DAMAGING STRAIGHT
LINE WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM FRONT WILL LIFT NORTHWARD ACROSS MIDDLE TENNESSEE SATURDAY
NIGHT...FOLLOWED QUICKLY BY THE PASSAGE OF A STRONG COLD FRONT BY
SUNDAY MORNING. ONCE AGAIN...MIDDLE TENNESSEE WILL BE IN AN
UNSTABLE AIR MASS...WITH THE POTENTIAL OF PRODUCING SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES.

ANOTHER COLD FRONT WILL PUSH INTO THE AREA BY LATE WEEK...AND
COULD PRODUCE YET ANOTHER ROUND OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ALERT TO THE WEATHER
SITUATION OVER THE NEXT SEVEN DAYS...AND BE READY FOR POSSIBLE
ACTIVATION.

19

In the hours before

Special weather statement, May 9, 5:51 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
551 PM CDT FRI MAY 9 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-100100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
551 PM CDT FRI MAY 9 2008

SHOWERS AND ISOLATED THUNDERSTORMS ARE BEGINNING TO DEVELOP IN
NORTHERN AREAS OF MIDDLE TENNESSEE AT 530 PM CDT. A COOL FRONTAL
BOUNDARY WILL PUSH THROUGH MIDDLE TENNESSEE THIS EVENING. THIS
BOUNDARY...ALONG WITH MID LEVEL CONFLUENCE..AIDED BY UNSTABLE
AIR IN THE LOWER LEVELS OF THE ATMOSPHERE COULD POP A FEW
STRONG STORMS EARLY THIS EVENING IN MIDDLE TENNESSEE. BY 8 PM
CDT...THE FRONT WILL HAVE PUSHED EAST OF THE NASHVILLE AREA WITH
WINDS BECOMING WESTERLY AND DRIER AIR WORKING ACROSS THE WEST HALF
OF MIDDLE TENNESSEE. THE FRONT WILL MOVE ALONG THE PLATEAU JUST
BEFORE MIDNIGHT.

BOYD
Local storm report, May 9, 7:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT FRI MAY 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     7 NNE COLUMBIA          35.72N 87.00W
05/08/2008                   MAURY              TN   PUBLIC

            TREES BLOWN DOWN AT THE SERVICE STATION IN NEAPOLIS.

0135 PM     TSTM WND DMG     9 SE PULASKI            35.10N 86.92W
05/08/2008                   GILES              TN   EMERGENCY MNGR

            TREE BLOWN DOWN ON POWER LINE ON BUNKER HILL ROAD

1240 PM     TSTM WND DMG     1 NW LORETTO            35.09N 87.45W
05/08/2008                   LAWRENCE           TN   EMERGENCY MNGR

            STRUCTURAL DAMAGE

1240 PM     TSTM WND DMG     1 NW LORETTO            35.09N 87.45W
05/08/2008                   LAWRENCE           TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN

1240 PM     TORNADO          1 W LORETTO             35.08N 87.45W
05/08/2008                   LAWRENCE           TN   EMERGENCY MNGR

            POSSIBLE TOUCHDOWN CLAX BRANCH RD AREA, ONE OUT BUILDING
            DESTROYED,HOUSES DAMAGED, TREES DOWN

1235 PM     TORNADO          2 W LORETTO             35.08N 87.47W
05/08/2008                   LAWRENCE           TN   NWS STORM SURVEY

            EF1 TORNADO STRUCK NEAR LORETTO. A LARGE TREE FELL ON A
            HOUSE AT 834 CLAX BRANCH RD. A NUMBER OF TREES WERE
            SNAPPED AND UPROOTED. A BARN ON CLAX BRANCH ROAD WAS
            DESTROYED. THE PATH LENGTH WAS 3 MILES AND THE PATH WIDTH
            WAS ABOUT 440 YARDS.

&&

ORCHANIAN
Local storm report, May 9, 7:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT FRI MAY 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     DOWNBURST     4 SW SPRING HILL           35.72N 87.00W
05/08/2008                   MAURY              TN   NWS STORM SURVEY

            A FEW TREES WERE UPROOTED IN NEAPOLIS BY A MICROBURST.

1235 PM     TORNADO          3 W LORETTO             35.08N 87.47W
05/08/2008                   LAWRENCE           TN   NWS STORM SURVEY

            EF1 TORNADO STRUCK NEAR LORETTO. A LARGE TREE FELL ON A
            HOUSE AT 834 CLAX BRANCH RD. A NUMBER OF TREES WERE
            SNAPPED AND UPROOTED. A BARN ON CLAX BRANCH ROAD WAS
            DESTROYED. THE PATH LENGTH WAS 3 MILES AND THE PATH WIDTH
            WAS ABOUT 440 YARDS.

&&

CORRECTED TO DELETE PREVIOUS REPORTS.
ORCHANIAN
Local storm report, May 9, 7:11 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
711 PM CDT FRI MAY 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             11 NW MANCHESTER        35.58N 86.22W
05/09/2008  M1.75 INCH       COFFEE             TN   TRAINED SPOTTER

            TREES DOWN AND ESTIMATED 60 MPH WINDS

&&

MGIRODO
Special weather statement, May 9, 7:32 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
732 PM CDT FRI MAY 9 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-100245-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
732 PM CDT FRI MAY 9 2008

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE MOVING THROUGH
SOUTHEAST MIDDLE TENNESSEE AT 725 PM CDT. THE STRONGEST STORM
WAS IN THE NORTHERN PART OF COFFEE COUNTY...AND ANOTHER STORM
THAT IS FIXING TO EXIT EASTERN VAN BUREN. BOTH OF THESE STORMS
ARE EXHIBITING INDICATIONS OF HAIL AND GUSTY WINDS...THAT ARE
MARGINALLY SEVERE.

THE UPPER AIR SOUNDING TAKEN THIS EVENING OVER NASHVILLE
INDICATES STEEP MID LEVEL LAPSE RATES...ALONG WITH SPEED SHEAR
WITH HEIGHT. A SOUNDING OF THIS TYPE IS GENERALLY ASSOCIATED
WITH STORMS THAT PRODUCE HAIL ALONG WITH  STRONG GUSTY WINDS AT
THE SURFACE.

SHORT RANGE COMPUTER MODELS TREND SHOWERS AND ISOLATED
THUNDERSTORMS SOUTH AND EAST OF NASHVILLE AS WE GO THROUGH MID
EVENING. A COUPLE OF THESE STORMS COULD BECOME SEVERE.

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:35 PM CDTSevere Thunderstorm WarningOHXGrundy, Warren25 min
May 9, 7:43 PM CDTSevere Thunderstorm WarningOHXWarren32 min
May 9, 8:00 PM CDTSevere Thunderstorm WarningOHXVan Buren30 min
May 9, 8:21 PM CDTSevere Thunderstorm WarningOHXCoffee20 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.